Change search
ReferencesLink to record
Permanent link

Direct link
On Mobius orthogonality for interval maps of zero entropy and orientation-preserving circle homeomorphisms
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2015 (English)In: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 53, no 2, 317-327 p.Article in journal (Refereed) Published
Abstract [en]

We will prove Sarnak's conjecture on Mobius disjointness for continuous interval maps of zero entropy and also for orientation-preserving circle homeomorphisms by reducing these result to a well-known theorem of Davenport from 1937.

Place, publisher, year, edition, pages
2015. Vol. 53, no 2, 317-327 p.
National Category
URN: urn:nbn:se:kth:diva-173755DOI: 10.1007/s11512-014-0208-5ISI: 000360305500007ScopusID: 2-s2.0-84940582441OAI: diva2:855996

QC 20150923

Available from: 2015-09-23 Created: 2015-09-18 Last updated: 2015-09-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Karagulyan, Davit
By organisation
Mathematics (Div.)
In the same journal
Arkiv för matematik

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link